I started taking Lo Loestrin in early August of this year. I took the last pill of my third pack on October 24th, which was the same day I had the Paragard IUD placed. Since having the IUD placed, I have not bled at all. I have only had spotting for the last few days. The last time I bled was the first weekend in October (two weeks prior to getting the IUD). I had a pregnancy test done at my doctor's office immediately before having the IUD placed which had a negative result. However, over the last week I have been experiencing frequent urination, fatigue, nausea (with and without smells being the cause), and my breasts are covered in very visable blue veins and are very sore and sensitive. I have taken a pregnancy test and the result was negative, but I am concerned due to the fact it's been over five weeks since bleeding at all and three weeks since my IUD insertion. Anyone have similar experience? Were you pregnant? Is this side effects from coming off hormonal birth control pills? Any help/advice/experience would be greatly appreciated! Thank you!
Delayed periods are slightly unusual with Paragard since it does not contain any hormones. Pregnancy is the commonest cause of delayed periods. Stress, too much of exercise, hormonal fluctuations are few common causes of delayed periods. In your situation it is possible that hormonal fluctuations due to birth control pills may be causing delayed periods. For more queries and assistance visit your gynecologist. A detailed evaluation may be necessary. I hope it helps.
Best wishes and regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.